APM  Vol.1 No.3 , May 2011
New Types of Q-Integral Inequalities
ABSTRACT
Several new q-integral inequalities are presented. Some of them are new, One concerning double integrals, and others are generalizations of results of Miao and Qi [1]. A new key lemma is proved as well.

Cite this paper
nullW. Sulaiman, "New Types of Q-Integral Inequalities," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 77-80. doi: 10.4236/apm.2011.13017.
References
[1]   Y. Miao and F. Qi, “Several Q-Integral Inequalities,” Journal of Mathematical Inequalities, Vol. 3, No. 1, 2009, pp. 115-121.

[2]   E. W. Weisstein, “q-derivative,” From Math World - A Wolfram Web Resource, 2010. http://math-world.wolfram.com/q-Deriative.html

[3]   E. W. Weisstein, “q-Integral,” Math World—A Wolfram Web Resource, 2010. http://mathworld. wolfram.com/q-Integral.html

[4]   V. Kac and P. Cheung, “Quantum Calculus,” “Universitex, Springer-Verlag, New York, 2002. doi:10.1007/978-1-4613-0071-7

[5]   K. Brahim, N. Bettaibi and M. Sellemi, “On Some Feng Qi Type q-Integral Inequalities,” Journal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 2, 2008, Art. 43.

 
 
Top